# SDR CA030407008

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,531 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: MS250413
- Condition: Intermittent
- Location: Mlg Indicator
- Part time: 11,701 hours, 11,809 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) FLIGHT CREW COULD NOT GET A LT GREEN GEAR LOCKED INDICATION ON APPROACH.   UPON APPROACH LT MAIN GEAR GREEN INDICATOR ILLUMINATED.  ALL GEAR RIGGING INSPECTED AND TESTED IAW M/M WITH NO DEFECTS NOTED.   FOUND THE LT MAIN INDICATOR LIGHT SOCKET TO HAVE ITERMITTENT CONTACT ON PIN NR 2.   REMAINDER OF WIRE INSPECTED AND TESTED FROM INDICATOR TO DOWNLOCK SWITCH WITH NO OTHER DEFECTS NOTED.  AIRCRAFT RELEASED PENDING SATISFACTORY TEST FLIGHT.  CREW REPORTS NO FURTHER PROBLEMS.
